# SDR SWIA200718996

- Difficulty date: November 8, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 18,365 hours, 24,860 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 FUEL PANEL STRINGER IS CRACKED ALONG AFT SIDE, FOUND AT C-CHECK.  REPAIRED STRINGER IAW SRM 120 57-20-03 PG 206-211 FIG 202.
